Table of Contents
Journal of Operators
Volume 2014, Article ID 405635, 7 pages
Research Article

Properties and in Projective Tensor Products

Mathematics Department, University of Wisconsin-River Falls, 54022 WI, USA

Received 31 January 2014; Accepted 29 May 2014; Published 1 July 2014

Academic Editor: Jan Lang

Copyright © 2014 Ioana Ghenciu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ioana Ghenciu, “Properties and in Projective Tensor Products,” Journal of Operators, vol. 2014, Article ID 405635, 7 pages, 2014.